Kalle Leppälä

IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Original languageEnglish
JournalKyushu journal of mathematics
Volume70
Issue number2
Pages (from-to)205-216
Number of pages12
ISSN1340-6116
DOIs
StatePublished - Sep 2016

    Research areas

  • continued fraction, Diophantine approximation, irrationality measure, NUMBERS

See relations at Aarhus University Citationformats

ID: 110517479